# SDR AALA202403081294

- Difficulty date: February 20, 2024
- Submitted: March 8, 2024
- Operation: Air carrier
- Aircraft: N558UW
- Make and model: Airbus A321-231
- Aircraft serial: 5282
- Aircraft time: 35,444 hours, 14,615 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: UNKNOWN
- Condition: Delaminated
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CABIN FLOOR PANEL 222EF HAS DELAMINATION. REPLACED FLOOR PANEL PER SRM 53-02-00-300-011 AND IRM 9701.
